Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A property of Hurwitz polynomials and some associated inequalities for Fourier transforms

Author: Armen H. Zemanian
Journal: Proc. Amer. Math. Soc. 8 (1957), 716-723
MSC: Primary 44.0X
MathSciNet review: 0086935
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, Some inequalities for Fourier transforms, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 468-475. MR 0086934 (19:270c)
  • [2] R. P. Boas, Jr. and M. Kac, Inequalities for Fourier transforms of positive functions, Duke Math. J. vol. 12 (1945) pp. 189-206. MR 0012152 (6:265h)
  • [3] E. A. Guillemin, The mathematics of circuit analysis, New York, John Wiley and Sons, 1949. MR 0044595 (13:446d)
  • [4] A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions, vol. I, New York, McGraw-Hill, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society